# SDR CA140505019

- Difficulty date: May 2, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Aerosp ATR 42-300
- Aircraft time: 31,279 hours
- Engine: Pwa PW120
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Part number: F96GA0102
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF CREW HAD TO MAKE A COUPLE OF ATTEMPTS TO RETRACT GEAR.  CREW ADVISED THAT THEY HAD TO USE THE LANDING GEAR OVER-RIDE TO GET THE GEAR TO RETRACT. TROUBLESHOOTING CONCLUDED A FAULTY GEAR SELECTOR, SELECTOR REPLACED.  TEST FLIGHT WAS SUCCESSFUL, ACFT RETURNED TO SERVICE.
